# SDR 7C7A20151216101

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 45,301 hours, 50,026 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Part number: 87140243
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE IN ATTACHMENT BRACKET ON STARTER GENERATOR INTAKE DUCT ASSEMBLY.
